+44 (0)1509 263171
Please use this identifier to cite or link to this item:
|Title: ||Deformed quantum Calogero-Moser problems and Lie superalgebras|
|Authors: ||Sergeev, A.N.|
|Issue Date: ||2003|
|Abstract: ||The deformed quantum Calogero-Moser-Sutherland problems related
to the root systems of the contragredient Lie superalgebras are introduced. The
construction is based on the notion of the generalized root systems suggested by V.
Serganova. For the classical series a recurrent formula for the quantum integrals
is found, which implies the integrability of these problems. The corresponding
algebras of the quantum integrals are investigated, the explicit formulas for their
Poincare series for generic values of the deformation parameter are presented.|
|Description: ||This pre-print has been submitted, and accepted, to the journal, Communications in Mathematical Physics [© Springer].The definitive version: SERGEEV, A.N. and VESELOV, A.P., 2004. Deformed quantum Calogero-Moser problems and Lie superalgebras. Communications in Mathematical Physics, 245(2), pp. 249-278, is available at: http://www.springerlink.com/openurl.asp?genre=journal&eissn=1432-0916.|
|Appears in Collections:||Pre-prints (Maths)|
Files associated with this item:
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.